MAUDE Adverse Event Report: MEDTRONIC IRELAND HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number H1-LS
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: hawkone with cutter driver was returned to medtronic investigation lab for evaluation.The device was connected to the cutter driver and inspected.The cutter was advanced within the housing 2.8cm distal to the cutter window.No structural damage noted to the metal housing.The guide wire tubing was disengaged distally approximately 1 cm proximal end of the guide wire tubing.No hole noted to the housing where tissue would escape.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information update: a spider embolic protection was used.Three passes were made initial prior to the issue.No additional debris passed beyond the spider.All components were still intact.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician intended to use a hawkone device during treatment of a calcified cto (chronic total occlusion-100%) in the patient¿s distal superficial femoral artery (sfa) of diameter 5-6mm.Slight vessel tortuosity and severe calcification are reported.Pre-dilation was performed using a non-medtronic 3mm balloon followed by a 4mm balloon.Several passes were made with the hawkone.It is reported the guidewire lumen on the top of the nosecone began to separate and debris was noted to have escaped.Once the separation was noted, the device was not used in the patient.The procedure is reported to have gone well, and no injury reported.

Brand Name
HAWKONE 7F
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9652366
Report Number9612164-2020-00499
Device Sequence Number16858976
Product Code MCW
UDI-Device Identifier00643169968486
UDI-Public00643169968486
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2022
Device Model NumberH1-LS
Device Catalogue NumberH1-LS
Device Lot Number0009704514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer01/31/2020
02/05/2020
03/20/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date02/04/2020
02/06/2020
03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1